MAUDE Adverse Event Report: STRYKER SPINE-US NAVIGATOR DISC SPACE DISTRACTOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US NAVIGATOR DISC SPACE DISTRACTOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 48394005
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The distractor was returned to the central sterilization services broken after the surgery.Sterilization procedures were properly followed when setting up the consignment.A supplemental report will be provided upon completion of the investigation.
 
Event or Problem Description
The surgeon reported that a distractor failed suddenly during distraction, during a tlif mini invasive l4 l5 surgery.The surgeon reported hearing a "clack" and thought a piece broke inside the mechanism.The mechanism did not seize.The surgeon was able to retract the instrument to remove it from the patient.The procedure was completed successfully with no delay.There were no adverse health consequences to the patient.
 
Event or Problem Description
The surgeon reported that a distractor failed suddenly during distraction, during a tlif miniinvasive l4 l5 surgery.The surgeon reported hearing a "clack" and thought a piece broke inside the mechanism.The mechanism did not seize.The surgeon was able to retract the instrument to remove it from the patient.The procedure was completed successfully with no delay.There were no adverse health consequences to the patient.

Brand Name
NAVIGATOR DISC SPACE DISTRACTOR
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key7278677
Report Number0009617544-2018-00044
Device Sequence Number1316938
Product Code LXH
UDI-Device Identifier07613327270648
UDI-Public(01)07613327270648
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48394005
Device Catalogue Number48394005
Device Lot Number125732
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2018
Initial Date Received by Manufacturer 01/24/2018
Supplement Date Received by Manufacturer04/17/2018
Initial Report FDA Received Date02/16/2018
Supplement Report FDA Received Date05/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1